# SDR SWAA2021082531505

- Difficulty date: March 15, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs 344 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STR (CHORD) 27L AND SKIN CORRODED AT STA 344+10' LBL 5 WL 150 / REMOVED CORROSION ON FUSELAGE SKIN @ STA 344+10 LBL 5 WL 150 AND VERIFIED LIMITS (ORIGINAL T .063 / LOSS .002 / REMAINING .061) WITHIN LIMITS IAW SRM 53-00-01-1A-5 TREATED AND PRIMER SKIN IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 REMOVED CORROSION ON STR (CHORD) 27L 100% MATERIAL LOSS IAW SRM 51-10-02-0G-0 REMOVED STR 27L CHORD P/N 141A8514-17 FABRICATE NEW CHORD AND REPLACED CHORD FROM STA 294.5 TO 360 IAW SRM 51-40-02-0G-0 AND DWG # 141A8514 REV AAND DWG # 141A3502 REV A
